research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Romberg Algorithm to Solve a System of Nonlinear Fredholm Integral Equations of Second Kind

Authors: Abbas Y. Al-Bayati --- Rostam K. Saeed --- Kawa M. Aziz
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2012 Volume: 9 Issue: 2 Pages: 41-52
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

In this paper, we use Romberg algorithm, to find an approximation solution for a system of nonlinear Fredholm integral equations of the second kind. A comparison between this approximations and exact solutions for four numerical examples are given, depending on the least-square error and running computer time. Our numerical results are obtained by MATLAB 7.0 program and for a system of rank 2×2, 3×3 on Personal Computer P4.

في هذا البحث استخدمنا خوارزمية رومبيرك المعروفة لحل منظومة من معادلات فريدهولم التكاملية اللاخطية من النوع الثاني وقد تم الحصول على نتائج جيدة باستخدام الحل المطلوب وتمت المقارنة باستخدام أربعة مسائل عددية وبالاعتماد على الزمن المضبوط المستغرق للحاسبة (CPU time) مع استخدام خاصية مربع أقل خطأ Least-square error) ). تم كتابة برنامج حاسوبي باستخدام الـ Matlab 7.0 وللأبعاد 2*2 و3*3 وعلى حاسبة شخصية P4.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2012 (1)